# SDR USAA2009041390856

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 62,966 hours, 28,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 122 - PHX - MKE - EMERGENCY LIGHTS - FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
